Cross Reference Down

Schatte, P (1988). On a law of the iterated logarithm for sums mod 1 with application to Benford's law. Probability Theory and Related Fields 77(2), 167-178.

This work cites the following items of the Benford Online Bibliography:


Barlow, JL and Bareiss, EH (1985). On Roundoff Error Distributions in Floating Point and Logarithmic Arithmetic. Computing 34(4), 325-347. ISSN/ISBN:0010-485X. View Complete Reference Online information Works that this work references Works that reference this work
Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Kuipers, L and Niederreiter, H (1974). Uniform Distribution of Sequences. J. Wiley; newer edition - 2006 from Dover. ISSN/ISBN:0486450198. View Complete Reference Online information Works that this work references Works that reference this work
Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), 521-538. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1973). Zur Verteilung der Mantisse in der Gleitkommadarstellung einer Zufallsgröße (Distribution of Mantissa in Floating Point Diagram of Random Variable). Zeitschrift fur Angewandte Mathematik und Mechanik 53(8), 553-565. ISSN/ISBN:0044-2267. DOI:10.1002/zamm.19730530807. GER View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1984). On the asymptotic uniform distribution of sums reduced mod 1. Math. Nachr. 115, 275-281. DOI:10.1002/mana.19841150121. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1987). On the Asymptotic Behaviour of the Mantissa Distributions of Sums. Journal of Information Processing and Cybernetics EIK 23(7), 353-360. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1988). On mantissa distributions in computing and Benford’s law. Journal of Information Processing and Cybernetics EIK 24(9), 443-455. ISSN/ISBN:0863-0593. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1988). On the Almost Sure Convergence of Floating-Point Mantissas and Benford Law. Math. Nachr. 135, 79-83. ISSN/ISBN:0025-584X. DOI:10.1002/mana.19881350108. View Complete Reference Online information Works that this work references Works that reference this work